MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO1510OSX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Abdominal Pain (1685); Diarrhea (1811); Fever (1858); Unspecified Infection (1930); Inflammation (1932); Nausea (1970); Pain (1994); Pulmonary Infarction (2021); Tachycardia (2095); Urinary Retention (2119); Vomiting (2144); Chills (2191); Hernia (2240); Distress (2329); Obstruction/Occlusion (2422); Ascites (2596); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant product: pco15x parietex pcox rnd 15 cm x1 (lot# pmi00457), pco1510x parietex pcox 15x10 cm x1 (lot# pnj0054x).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a ventral hernia and right/left inguinal hernias.It was reported that after implant, the patient experienced infection, segmental pulmonary emboli, atelectasis, slowly improving tachycardia, diarrhea, recurrence, oliguria [abnormally small amounts of urine], pain, nausea, vomiting, fever, chills, small bowel obstruction, abdominal pain, serosal traction tear, pulmonary infarcts, inflammation, air-fluid collection, and ileus.Post-operative patient treatment included revision surgery, picc line placed, ng tube, therapeutic anticoagulation for pe, iv hydration, analgesics, hernia repair with new mesh, admission to hospital, lysis of adhesions, serosal traction tear repaired, drain in place, and mesh removal.
 
Additional Manufacturer Narrative
Additional info: b5, b6, h6 (patient code, imf code, ime e2402 updated to include: "abnormal wbc and hemoglobin").Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a ventral hernia and right/left inguinal hernias.It was reported that after implant, the patient experienced emotional distress, abnormal wbc and hemoglobin, infection, segmental pulmonary emboli, atelectasis, slowly improving tachycardia, diarrhea, recurrence, oliguria [abnormally small amounts of urine], pain, nausea, vomiting, fever, chills, small bowel obstruction, abdominal pain, serosal traction tear, pulmonary infarcts, inflammation, air-fluid collection, and ileus.Post-operative patient treatment included ct scan, revision surgery, picc line placed, ng tube, therapeutic anticoagulation for pe, iv hydration, analgesics, hernia repair with new mesh, admission to hospital, lysis of adhesions, serosal traction tear repaired, drain in place, and mesh removal.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a ventral hernia and right/left inguinal hernias.It was reported that after implant, the patient experienced emotional distress, abnormal wbc and hemoglobin, infection, segmental pulmonary emboli, atelectasis, slowly improving tachycardia, diarrhea, recurrence, oliguria, pain, nausea, vomiting, fever, chills, small bowel obstruction, abdominal pain, serosal traction tear, pulmonary infarcts, inflammation, air-fluid collection, and ileus.Post-operative patient treatment included ct scan, revision surgery, picc line placed, ng tube, therapeutic anticoagulation for pe, iv hydration, analgesics, hernia repair with new mesh, admission to hospital, lysis of adhesions, serosal traction tear repaired, drain in place, and mesh removal.
 
Additional Manufacturer Narrative
Correction: b2 (added life threatening), b5, h6 (imf code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view,mn, CO 55112-4391
8006464633
MDR Report Key12320925
Report Number9615742-2021-01946
Device Sequence Number4542353
Product Code FTL
UDI-Device Identifier10884521179691
UDI-Public10884521179691
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2014
Device Model NumberPCO1510OSX
Device Catalogue NumberPCO1510OSX
Device Lot NumberPMG00606
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer08/20/2025
08/27/2025
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date08/21/2025
08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE SECTION H10
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight87 KG
Patient RaceWhite